# SDR CALA2024090302361

- Difficulty date: August 31, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N14121
- Make and model: Boeing 757224
- Aircraft serial: 27563
- Aircraft time: 87,286 hours, 21,248 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Nut Plate
- Part number: 148N313820
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEN ITEM 19-5310-1-2576 APU DOOR EXTERNAL SURROUND STRUCTURE LIF TED FWD LWR REF NR 172653-300-0008 FOUND STRAP NUTPLATE SURFACE 100% CORRODED INTERGRANULAR CORROSI VE THROUGHOUT FOUND TO BE OUT OF LIMITS, REPLACED STRP PN 148N31 38-20 IAW B757 SRM 51-40-02 PARA 4 AND 7 AND BOEING DWG NO 148N3 138 SEE NON-ROUTINE 172653-0300-0008 FOR DETAILS
